# SDR SWIA20230908712

- Difficulty date: July 12, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 44,712 hours, 38,304 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH EMER DOOR, BOTH THE FWD AND AFT BOTTOM DOOR HOOKS (ON DOOR) ARE GOUGED AND AREAS OF ROLLED METAL (MARKED)      (C-CHECK RO 9/6/2023)    REPAIRED DAMAGE AT LH OVERWING EMERGENCY EXIT DOOR FWD AND AFT LOWER FITTINGS PER REO 601R-52-21-147 REV -- DATE 2023-07-23 ALL STEPS OF REO COMPLIED WITH. LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1003-SKY AND M-337. SEE CONTINUE CARD FOR DETAILS
